# SDR WX0A2015081172786

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49900
- Aircraft time: 52,323 hours, 35,940 cycles
- Engine: Pwa JT8D219
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Bolt
- Condition: Loose
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL QTY DECREASED FROM 9 QTS TO 5 QTS DURING CLIMB.  PERFORMED EQRH 72.15.  OIL STABILIZED AT 5 QTS LANDED WITH 4 QTS.  FOUND LOOSE BOLTS IAW ON NR 4 BEARING OIL BREATHER TUBE ATTACH POINT UPSTREAM.  SECURED BOLTS IAW AMM 79-20-02-2-0 10 B.  LEAK CHECKED GOOD IAW AMM 72-00-00.
